UM

Browse/Search Results:  1-10 of 20 Help

Filters                
Selected(0)Clear Items/Page:    Sort:
Painlevé transcendents and the Hankel determinants generated by a discontinuous Gaussian weight Journal article
Mathematical Methods in the Applied Sciences, 2019,Volume: 42,Issue: 1,Page: 301-321
Authors:  Min C.;  Chen Y.
Favorite  |  View/Download:8/0  |  Submit date:2019/02/12
Asymptotics  Hankel Determinants  Ladder Operators  Orthogonal Polynomials  Painlevé Transcendents  Random Matrices  
Critical edge behavior in the perturbed Laguerre unitary ensemble and the Painlevé V transcendent Journal article
Journal of Mathematical Analysis and Applications, 2019,Volume: 474,Issue: 1,Page: 572-611
Authors:  Chen M.;  Chen Y.;  Fan E.-G.
Favorite  |  View/Download:13/0  |  Submit date:2019/02/12
Deift–zhou Nonlinear Steepest Descent Method  Hankel Determinants  Painlevé v Equation  Perturbed Laguerre Weight  Riemann–hilbert Problem  
Painlevé III′ and the Hankel determinant generated by a singularly perturbed Gaussian weight Journal article
Nuclear Physics B, 2018,Volume: 936,Page: 169-188
Authors:  Min C.;  Lyu S.;  Chen Y.
Favorite  |  View/Download:7/0  |  Submit date:2019/02/12
Center of mass distribution of the Jacobi unitary ensembles: Painlevé V, asymptotic expansions Journal article
Journal of Mathematical Physics, 2018,Volume: 59,Issue: 10
Authors:  Zhan L.;  Blower G.;  Chen Y.;  Zhu M.
Favorite  |  View/Download:12/0  |  Submit date:2019/02/12
A characterization theorem for semi-classical orthogonal polynomials on non-uniform lattices Journal article
APPLIED MATHEMATICS AND COMPUTATION, 2018,Volume: 334,Page: 356-366
Authors:  Branquinho, A.;  Chen, Y.;  Filipuk, G.;  Rebocho, M. N.
Favorite  |  View/Download:15/0  |  Submit date:2018/10/30
Orthogonal Polynomials  Divided-difference Operator  Non-uniform Lattices  Askey-wilson Operator  Semi-Classical Class  
In-Plane Free Vibration of Circular and Annular FG Disks Journal article
International Journal of Computational Methods, 2018,Volume: 15,Issue: 1
Authors:  Y. Yang;  K. P. Kou;  C. C. Lam
Favorite  |  View/Download:9/0  |  Submit date:2019/05/17
In-plane Free Vibration  Circular And Annular Fg Disks  Meshfree Boundary Domain Integral Equation Method  
The recurrence coefficients of a semi-classical Laguerre polynomials and the large n asymptotics of the associated Hankel determinant Journal article
Random Matrices: Theory and Application, 2017,Volume: 6,Issue: 4
Authors:  Han P.;  Chen Y.
Favorite  |  View/Download:7/0  |  Submit date:2019/02/12
Hankel Determinant  Ladder Operator  Orthogonal Polynomials  
Nonlinear difference equations for the generalized little q-laguerre polynomials Journal article
Journal of Difference Equations and Applications, 2017,Volume: 23,Issue: 12,Page: 1943-1973
Authors:  Chen H.;  Filipuk G.;  Chen Y.
Favorite  |  View/Download:5/0  |  Submit date:2019/02/12
Asymptotic Expansions  Difference Equations  Orthogonal Polynomials  Singularity Confinement  
Exceptional solutions to the Painlevé VI equation associated with the generalized Jacobi weight Journal article
Random Matrices: Theory and Application, 2017,Volume: 6,Issue: 1
Authors:  Lyu S.;  Chen Y.
Favorite  |  View/Download:5/0  |  Submit date:2019/02/12
Asymptotic Expansions  Hankel Determinants  Painléve Equations  
Linear statistics of matrix ensembles in classical background Journal article
Mathematical Methods in the Applied Sciences, 2016,Volume: 39,Issue: 13,Page: 3758-3790
Authors:  Min C.;  Chen Y.
Favorite  |  View/Download:7/0  |  Submit date:2019/02/12
Asymptotics  Linear Spectral Statistics  Orthogonal Polynomials  Random Matrices